Neurologic and cardiovascular complications in pediatric life threatening imipramine poisoning
Publication in refereed journal

替代計量分析
.

其它資訊
摘要We present an 18-month boy with imipramine poisoning to illustrate the neuro-cardiac toxic effects of this potentially deadly poison in children. The toddler ingested an unknown amount of imipramine from a non-childproof bottle which clearly labelled that the drug must be kept out of reach from children. He developed neurologic and cardiac symptoms. Electrocardiography (ECG) showed tachycardia and widened QRS. He was immediately treated with bicarbonate infusion and made an uneventful recovery. This is the youngest and only reported case of symptomatic imipramine ingestion in our locality. Imipramine has been surpassed by newer antidepressants for the treatment of depression in the past decade. Literature is searched to review the mortality rate in young children. Intensive care neuro-cardiac support contributes to the favorable outcome. Despite clear labelling of the bottle, carelessness on the part of the adult and the use of non-childproof bottle are definite preventable factor to such potentially fatal ingestion.
著者Hon K.L., Fung C.K., Lee V.W., Cheung K.L., Wong W., Leung A.K.C.
期刊名稱Current Drug Safety
出版年份2015
月份1
日期1
卷號10
期次3
出版社Bentham Science Publishers
出版地United Arab Emirates
頁次261 - 265
國際標準期刊號1574-8863
語言英式英語
關鍵詞Alkalinization, Childproof, Home safety, Morbidity, Unintentional imipramine poisoning

上次更新時間 2020-27-09 於 00:34